MathSciNet Relay Station
MathSciNet bibliographic data
MR417115 (54 #5175) 12A15 (10F40)
Cantor, David G. On families of Pisot $E$-sequences. Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 2, 283–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement